MAUDE Adverse Event Report: RESPIRONICS, INC. PERFORMATRAK MASK; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. PERFORMATRAK MASK; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number 1012574
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Codes Death (1802); Insufficient Information (4580)
Type of Reportable Event Death
Event or Problem Description
The manufacturer was made aware of an allegation of a patient death as a result of the patient circuit becoming detached from the mask.There was no patient information provided, and no other details of the alleged event.The date of the reported event is unknown.The manufacturer's investigation is on-going.Upon completion of the investigation, a follow up report will be filed.
 
Additional Manufacturer Narrative
The manufacturer has made numerous attempts to contact the reporting facility to gather additional information and to request return of the mask for investigation.No further information has been provided, and no product has been returned.The performatrak full face mask is intended to provide an interface for application of cpap or bi-level therapy to patients.The mask is for single use in the hospital/institutional environment.The mask is to be used on patients (>66lbs/30kg) for whom cpap or bi-level therapy has been prescribed.Labeling warns the user "this mask is not suitable for providing life support ventilation", and that "this mask should not be used on patients who are uncooperative, obtunded, unresponsive, or unable to remove the mask." as no further information was provided, and no product returned, the manufacturer is unable to determine the root cause of the reported event.The manufacturer concludes no further action is necessary.Note on mdr 2518422-2020-03042-1, were blank.This report is being filed as a correction to that report, with the additional information reported on this supplemental report mdr 2518422-2020-03043-1.

Brand Name
PERFORMATRAK MASK
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
MDR Report Key11012452
Report Number2518422-2020-03042
Device Sequence Number4495748
Product Code BZD
UDI-Device Identifier00606959007581
UDI-Public00606959007581
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K002465
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1012574
Device Catalogue Number1012574
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2020
Supplement Date Received by Manufacturer02/11/2021
02/11/2021
Initial Report FDA Received Date12/15/2020
Supplement Report FDA Received Date02/15/2021
02/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;